# SDR ASAA0080252

- Difficulty date: April 21, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROWS 25 THROUGH 30 WERE FOUND INOPERATIVE.  REPLACED BATTERIES IN POWER SUPPLY AND LIGHTS OPERATED NORMALLY.  (M)
